# SDR 07FDEA04844

- Difficulty date: November 19, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AGA70471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION MD10 TO ACF (ADVANCED COMMON FLIGHT DECK), VANE AIR   CONDITION LT SIDE FROM STA 561 TO STA 587 STRINGER 48 WITH CRACK AND SEVERAL CORROSION REPAIRED WITH REFERENCE SRM 53-10-00 FIG 6 VOL I.
